# SDR REXA2022080100574

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951S
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUSELAGE OUTER SKIN IS CHAFED AT FS 913.00 AT STGR 27. REMOVED CHAFED DOUBLER FROM PREVIOUS REPAIR PER EACRJ953-10428 REV. IR DATED 2/18/2020 FS 913 STR 27 IAW CRJ 900 SRM 51-42-21-001-001-A01 PERFORMED VISUAL INSPECTION ON SKIN AFTER REMOVED EXISTING DOUBLER REPAIR AT FS913.00 AND STR 27 AND NO FOUND ADDITIONAL DAMAGE. FABRICATED, LOCATED, DRILLED AND DEBURRED NEW DOUBLER FROM 2024T3 0.063"" PO# W93166 ON STR 27 BTW FS897 AND FS927 IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW DOUBLER ON FUSELAGE SKIN STR 27 BTW FS897 AND FS927 IAW CRJ900 SRM 51-42-21-001-001-A01. REFERENCED EACRJ953-10428 REV. IR DATED 2/18/2020 FOR MATERIAL CALL OUT, SIZE AND SHAPE ONLY"
